3 doctors weighed in:

Recently started 2 new rx. Prednisone & plaquenil (hydroxychloroquine). I'm really shaky & weak, light headed & dizzy. Normal while starting new drug or need 2 b concerned?

3 doctors weighed in
Dr. Ronald Krauser
Internal Medicine - Rheumatology
1 doctor agrees

In brief: See details

Why were you started on these meds in the first place? Plaquenil (hydroxychloroquine) or Prednisone can be possible causes.
Depending on the dose, Prednisone may be more likely a cause. Finally, it could be a flare of whatever underlying disease they are treating. Speak with the doctor who prescribed them.

In brief: See details

Why were you started on these meds in the first place? Plaquenil (hydroxychloroquine) or Prednisone can be possible causes.
Depending on the dose, Prednisone may be more likely a cause. Finally, it could be a flare of whatever underlying disease they are treating. Speak with the doctor who prescribed them.
Dr. Ronald Krauser
Dr. Ronald Krauser
Thank
Dr. Bruce Rothschild
Internal Medicine - Rheumatology

In brief: Not normal

Not normal. Possible Prednisone side effect.
Physician evaluation indicated.

In brief: Not normal

Not normal. Possible Prednisone side effect.
Physician evaluation indicated.
Dr. Bruce Rothschild
Dr. Bruce Rothschild
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
25 years in practice
179K people helped
Continue
111,000 doctors available